# SDR ASOA20120424032

- Difficulty date: April 24, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 23,728 hours, 18,688 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 7511001939
- Part serial: 01087326
- Condition: Inoperative
- Location: Audio
- Part time: 23,337 hours, 18,269 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED F/O'S AUDIO CONTROL PANEL INOPERATIVE, WITH A FAINT ELECTRICAL ODOR IN COCKPIT.   R & R AUDIO CONTROL PANEL IAW AMM 23-51-01 WITH OPS CHECKED SUCCESSFUL.  ACFT APPROVED FOR RETURN TO SERVICE.
